# SDR SWAA2022111670885

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 53,378 hours, 28,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED MEGAPHONE INOP / [01] REPLACED MEGAPHONE PER AMM 25-64-00 OPS CHECKS OK
